# SDR AALA20040662

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 40030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT ROWS 2 THROUGH 7 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT ROWS 2 THROUGH 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.
